# SDR SWAA2021072682391

- Difficulty date: June 10, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS 792 BETWEEN RBL 13.87 TO RBL 21.00 AT AFT CARGO COMPARTMENT ; 2021-269751 / [01] REPLACED ANGLE SUPPORT LOCATED BS 792 BETWEEN RBL 13.87 TO RBL 21.00 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING DWG 146A7500 SHEET 61 REV; [02] REPLACED ANGLE SUPPORT LOCATED BS 792 BETWEEN RBL 13.87 TO RBL 21.00 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING DWG 146A7500 SHEET 61 REV RII
